Journal of Applied Mathematics

Top downloads over the last seven days

Analytical Solution of the Hyperbolic Heat Conduction Equation for Moving Semi-Infinite Medium under the Effect of Time-Dependent Laser Heat SourceR. T. Al-Khairy and Z. M. AL-Ofey Volume 2009 (2009)
Global Sensitivity Analysis of Fuzzy Distribution Parameter on Failure Probability and Its Single-Loop EstimationLei Cheng, Zhenzhou Lu, and Luyi Li Volume 2014 (2014)
Identification of Contamination Control Strategy for Fluid Power System Using an Inexact Chance-Constrained Integer ProgramY. Q. Huang, S. L. Nie, and H. Ji Volume 2014, Special Issue (2013)
Metamodel-Based Multidisciplinary Design Optimization of a Deep-Sea Manganese Nodules Test MinerMinuk Lee, Su-gil Cho, Jong-Su Choi, Hyung-Woo Kim, Sup Hong, and Tae Hee Lee Volume 2012, Special Issue (2012)
Modeling a Heterogeneous Embedded System in Coloured Petri NetsHuafeng Zhang, Hehua Zhang, Ming Gu, and Jiaguang Sun Volume 2014, Special Issue (2014)
  • ISSN: 1110-757X (print), 1687-0042 (electronic)
  • Publisher: Hindawi Publishing Corporation
  • Discipline(s): Applied Mathematics
  • Full text available in Euclid: 2001--
  • Access: Articles older than 5 years are open
  • Euclid URL: